# SDR COEA2018110605803

- Difficulty date: September 23, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 36,634 hours, 40,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Buttstrap
- Part number: S53973202218
- Condition: Corroded
- Location: Frame 27a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 188611 NR 100017 HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON FRAME 27A BUTT STRAP COMMON TO PANEL 193AL UPPER SURFACE. CORRECTIVE ACTION: REPLACED BUTT STRAP WITH OEM.
